MathSciNet Relay Station
MathSciNet bibliographic data
MR2239917 11G20 (14G05 14G15 20C33)
Giulietti, Massimo; Korchmáros, Gábor; Torres, Fernando Quotient curves of the Suzuki curve. Acta Arith. 122 (2006), no. 3, 245–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement